# SDR CALA2014110701430

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 66,290 hours, 14,079 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: 8000000016
- Part serial: 02785
- Condition: Intermittent
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UNSCHEDULED STAB TRIM EICAS MSG WITH CTR AUTOPILOT ENGAGED SWITCHED TO RT AUTOPILOT CORRECTED ACFT NR FROM 113.  ON ARRIVAL LT STCM FAULT BALL LATCHED.  ACCOMPLISHED MCDP STAB TRIM TEST 65.  ALL OPERATIONS NORMAL IAW AMM 22-04-00-815-825.  NO FURTHER FAULTS ON BOTH STCM.  ACCOMPLISHED CURRENT FAULT MCDP TEST 30 ALL CHECKED OK.  AUTO LAND STS REMAINS FULL UNRESTRICTED.
